# SDR COMA0360090

- Difficulty date: February 9, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 13,432 hours, 13,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C440
- Condition: Malfunctioned
- Location: Avionics
- Part time: 7,084 hours, 6,968 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5109 GEAR DISAGREE WARNING DURING RETRACTION.REPLACED THE PSEU
